Open Access

A Hilbert space of functions of infinitely many variables


Full Text

Coming Soon.





Article Information

TitleA Hilbert space of functions of infinitely many variables
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 13-20
MathSciNet MR2067948
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

O. V. Lopushansky and A. V. Zagorodnyuk, A Hilbert space of functions of infinitely many variables, Methods Funct. Anal. Topology 10 (2004), no. 2, 13-20.


BibTex

@article {MFAT257,
    AUTHOR = {Lopushansky, O. V. and Zagorodnyuk, A. V.},
     TITLE = {A Hilbert space of functions of infinitely many variables},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {13-20},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=257},
}


All Issues